The orthogonal projections with respect to a periodic continuous unitary representation of the group (ℝ,+) on a complex Hilbert space

Öztürk S.

AIP Conference Proceedings, vol.1611, no.1, pp.276-282, 2015 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 1611 Issue: 1
  • Publication Date: 2015
  • Journal Name: AIP Conference Proceedings
  • Journal Indexes: Aerospace Database, Artic & Antarctic Regions, Communication Abstracts, INSPEC, Metadex, Public Affairs Index, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.276-282
  • Karadeniz Technical University Affiliated: Yes